Differential and Integral Equations
- Differential Integral Equations
- Volume 22, Number 9/10 (2009), 1019-1032.
Some existence results for operator equations involving duality mappings on Sobolev spaces with variable exponent
Differential Integral Equations Volume 22, Number 9/10 (2009), 1019-1032.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35R20: Partial operator-differential equations (i.e., PDE on finite- dimensional spaces for abstract space valued functions) [See also 34Gxx, 47A50, 47D03, 47D06, 47D09, 47H20, 47Jxx]
Secondary: 47H05: Monotone operators and generalizations 47N20: Applications to differential and integral equations
Dinca, George. Some existence results for operator equations involving duality mappings on Sobolev spaces with variable exponent. Differential Integral Equations 22 (2009), no. 9/10, 1019--1032.https://projecteuclid.org/euclid.die/1356019520